# SDR USAA2014032600007

- Difficulty date: March 24, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 19,252 hours, 6,188 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PATHWAY EMERGENCY LIGHT AT SEAT 20 INOPERATIVE.   FOUND WIRE CONNECTOR LOOSE. SECURED CONNECTOR IAW AMM 33-51-19.
